American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tibor Macko. The block structure spaces of real projective spaces and orthogonal calculus of functors. Trans. Amer. Math. Soc. 359 (2007) 349-383. MR 2247895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael S. Weiss and Bruce Williams. Products and duality in Waldhausen categories . Trans. Amer. Math. Soc. 352 (2000) 689-709. MR 1694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Goad. Approximate torus fibrations of high dimensional manifolds can be approximated by torus bundle projections . Trans. Amer. Math. Soc. 258 (1980) 87-97. MR 554320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. J. Daverman and W. H. Row. Cell-like $0$-dimensional decompositions of $S\sp{3}$ are $4$-manifold factors . Trans. Amer. Math. Soc. 254 (1979) 217-236. MR 539916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Alexander. A proof of the invariance of certain constants of analysis situs . Trans. Amer. Math. Soc. 16 (1915) 148-154. MR 1501007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1